# SDR DL757040594

- Difficulty date: June 23, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 61,412 hours, 32,163 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 705072
- Part serial: 228
- Condition: Sheared
- Location: Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE RECEVED LT HYDRAULIC QTY MESSAGE, QTY INDICATED ZERO, LT ENGINE HYDRAULIC PRESSURE 60 PSI.  ELECTRIC / HYDRAULIC USED ALT FLAPS ALT GEAR EXT O/W, LANDING LAX NO NOSE STEERING.  COOLED BRAKE TEMP SHOWED ALL O,S.  FOUND DUAL BRAKE METERING VALVE FAILURE.  REPLACED SAME.
